# SDR VNAA0507010

- Difficulty date: July 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 2,359 hours, 2,076 cycles
- Engine: Ge CF348C1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619003
- Part serial: K0433
- Condition: Leaking
- Location: Hyd System
- Part time: 2,560 hours, 2,237 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CREW REPORTED TOTAL LOSS OF THE NR 1 HYDRAULIC SYSTEM PRESSURE AND FLUID QUANTITY.  MAINTENANCE FOUND THE LEFT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE LEFT EDP WAS REMOVED & REPLACED IAW CRJ700 AMM 29-11-01-400-801-A01.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
